I'm 9 years removed from my surgery and am now in need of something more effective than Aleve. Tylenol and advil do not provide relief either. I've been on Aleve for the past 4 years because my doctor thinks over the counter drugs are all I need. My recent physical showed high levels of potassium? and I was told to stop Aleve immediately until my consultation. I'm searching for something that will provide a little more relief than two Aleve but also be safe long term. Any suggestions would be great!
Disabled firefighter-3-level lumbar fusion needs advice?
- 28 Nov 2011 by dracoskeeper
- 1 Dec 2011
- advil, aleve, tylenol, back pain, surgery, doctor
Added 30 Nov 2011:
I had the consultation today and the doctor did prescribe tramadol. The bad news is that my test showed stage III kidney disease. So I have to have a ultrasound off my kidneys Friday. I guess now I'm paying for 3 years of surgeries and vicadin/oxy/celebrex! Luckily I have no other risk factors so hopefully the damage can be controlled.
Hi, I Had Same Type Of Back Surgery, In 2003, Was Nursing Assistant @ Hospital, Until Severe Back Spasms Which Had Before They Go Away W/ M/ Relaxers, Not This Time.. Anyway Had My 3level Lower Lumbar W / Laminectomy , Hip Bone Graft, Was Told Back To Work Prob 3 Mths Top, Huh More Like Never They Call It Failed Back Syndrome, I Was 1 Of So Many Didn't Work..Had Q Test & Drug Theve Made LOL! Just Live On Meds, Been 8yrs Since Surgery. Sorry, For U If In Alot Of Pain Like Me Aleve Would Do Nothing 4 Me, Nor Ultram, I Know Not Good For Body & Other Things But, Can't Go Thru Day W/ Out Meds. And Ice On Lower Back... How Old Were U When Surgery Done? If U Can't Stand The Pain & Spasms If U Have Them, Tell Yur Dr. Nobody Understands Unless They've Been There, Like To Hear More Of Yur Story... Feel Free To Chat W/Me, Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2010 • 1 answer
Posted 24 Jan 2016 • 2 answers
Posted 15 May 2016 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 21 Jan 2017 • 2 answers